| Model Number |
4517 |
| Medical Device Problem Code |
High impedance (1291)
| Health Effect - Clinical Codes |
Fall (1848); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/15/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this left ventricular (lv) lead exhibited a high out of range pacing impedance measurements of greater than 2000 ohms.This measurement coincided with a time in which the patient had reported experiencing a fall.No changes have been made and the lv lead remains in service.No adverse patient effects were reported.
Event or Problem Description
Additional Manufacturer Narrative
As no further information regarding this event is expected, our investigation is complete.This report will be updated should additional information be provided.